# SDR UALA2009042001140

- Difficulty date: April 19, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 68,968 hours, 11,216 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582222
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A19 POPPED IN FLIGHT, RESET NO OTHER INDICATIONS (ALT EMER ESCAPE LTS).   DISPLACED AND RECONNECTED 1A SEAT BACK.  REMOVED AND REPLACED BATTERY PACK AND BATTERY CHARGER UNIT.  OPS CHECKED GOOD.
